| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/02/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient's status was good.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 7.0 x 60, 75cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient's status was good.It was further reported that the balloon ruptured during the initial inflation at below rated burst pressure and the device was completely removed from the patient's body.
Additional Manufacturer Narrative
B5 describe event or problem: updated event description.